MAUDE Adverse Event Report: IMPERATIVE CARE INC. SYMPHONY CATHETER

IMPERATIVE CARE INC. SYMPHONY CATHETER
Model Number SYMPHONY24F
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 05/07/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
The symphony 24f device was discarded and not returned for investigation.The manufacturing records were reviewed and showed the product met design and manufacturing specifications.Based on the information provided, the cause of the adverse event could not be conclusively determined.There was no malfunction or device issue reported with the symphony 24f during the procedure.
 
Event or Problem Description
It was reported that during a pulmonary embolism (pe) procedure, the symphony 24f was advanced through the heart to the left pulmonary artery and after the first pass of 6 pulses, the patient began to cough up blood.The device was removed, and the thrombectomy procedure was aborted.Despite resuscitative efforts, the patient expired due to hypovolemia.A perforation of the left main pulmonary artery was identified after the patient had coded.The cause of the perforation could not be definitively determined and may have been related to trauma associated with multiple rounds of cardiopulmonary resuscitation (cpr)or potentially catheter-related trauma.It was indicated that coiling of the pulmonary artery (pa) was attempted after the patient coded; however, the patient expired before the coiling procedure could be completed.At this time, it remains unclear whether the device contributed to the adverse event.The physician stated the clinical outcome would have been the same regardless of device use.

Brand Name
SYMPHONY CATHETER
Common Device Name
SYMPHONY CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key25353603
Report Number3014590708-2026-00020
Device Sequence Number10302271
Product Code QEW
UDI-Device Identifier00850032079129
UDI-Public(01)00850032079129(17)261111(10)V2527909
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K252057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSYMPHONY24F
Device Catalogue NumberSYMPHONY24F
Device Lot NumberV2527909
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPLATZ SUPER STIFF; GORE DRYSEAL; THIRD PARTY COILS
Outcome Attributed to Adverse Event Required Intervention; Death;
Patient Age85 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American